# SDR GTIA040837

- Difficulty date: November 10, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D217C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT OVERHEAD FLOORBEAM INTERCOSTAL CRACKED AT (4 EA) PLACES ALONG FASTENER HOLES, FS 1287-1309.  REMOVED FLOORBEAM INTERCOSTAL AT FS 1287-1309, FABRICATED NEW INTERCOSTAL SRM 51-10-2 FROM 7075-T6-.063.  HEAT TREATED NEW INTERCOSTAL, LOCATED AND DRILLED HOLES FOR NEW INTERCOSTAL, TREATED, PRIMED, TOP COATED, INSTALLED NUT PLATES AND INSTALLED NEW INTERCOSTAL IAW SRM 51-30-5, 51-30-2.
